27 Aug 2011
Around 1-5% people who take Trazodone have experienced gain in blood pressure as its common side effects, if you think its too bothersome, please ask your doc who prescribed the med to give you an alternate which perhaps would be more compatible to your system & ailment.
Take care, be well, please, best wishes!
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... diuretic like Furosemide? It is the only med. change I have made in last 10 days and now my blood sugar levels are soaring up to: 190-347 they ...
2 answers • 6 Jul 2010
I have been feeling tired sleepy and no energy hardly at all. I have no initiative to do anything. I have monitored my blood pressure for about 3 ...
1 answer • 12 Aug 2011
have high blood sugar and am trying to combat the problem at the same time
3 answers • 28 May 2012
or will your blood sugar will always be high? I have been taking crestor for 2 years with good results but i have recently developed type 2 diabetes ...
2 answers • 23 Aug 2012
My sugars seem to be high especially mornings I've taken Trazadone. I don't take them every night just when it's needed.
2 answers • 3 Sep 2013